# SDR DALA2024071207091

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 58,444 hours, 30,684 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Steering System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3142 AIRCRAFT PULLS TO THE LEFT,  REQUIRES EXCESSIVE PEDAL PRESSURE TO STEER A/C. CORRECTIVE ACTION: T/S PER A319 TSM TASK 32-51-00-810-823-A. INSPECTED NLG TIRE PSI'S. CHKS GOOD. JACKED NLG AND INSPECTED TIRES & ASSY FOR ANY PLAY. NO EXCESSIVE PLAY FOUND. UNABLE TO DUPLICATE FAULT. OK FOR SVC. (6192870)
